# SDR ABXA9500454

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46097
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Line
- Part number: 7614033769
- Condition: Ruptured
- Location: Lt Tr Unit
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROLLOUT, THE THRUST REVERSER SYSTEM HYDRAULIC RETURN LINE RUPTURED.  DEFERRED AND DEACTIVATED THE T/R SYSTEM.  INSPECTED AND PREPARED AIRCRAFT FOR FERRY FLIGHT TO ILN, AT ILN, THE HYDRAULIC LINE WAS REPLACED.  SYSTEM OPERATIONALLY AND LEAKED CHECKED GOOD IAW DC-8 MM CHAPTER 78 AND 29.
